Leibniz A-algebras

Towers, David (2020) Leibniz A-algebras. Communications in Mathematics, 28 (2). pp. 103-121. ISSN 2336-1298

[img]
Text (Leibniz A_algebras)
Leibniz_A_algebras.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (268kB)

Abstract

A finite-dimensional Lie algebra is called an A-algebra if all of its nilpotent subalgebras are abelian. These arise in the study of constant Yang-Mills potentials and have also been particularly important in relation to the problem of describing residually finite varieties. They have been studied by several authors, including Bakhturin, Dallmer, Drensky, Sheina, Premet, Semenov, Towers and Varea. In this paper we establish generalisations of many of these results to Leibniz algebras.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
136433
Deposited By:
Deposited On:
30 Aug 2019 10:40
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Sep 2020 05:11